# SDR 29GA2014120100003

- Difficulty date: November 25, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 33,695 hours, 37,305 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Condition: Intermittent
- Location: Ahr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT: 80, DURING FLIGHT, RED HDG FLAG ILLUMINATED INTERMITTENTLY THROUGH FLIGHT BOTH SIDES.  RERACKED AHR COMPUTER OPERTIONAL CHECK NORMAL.
